# SDR IPXA2017090821473

- Difficulty date: August 21, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 67,059 hours, 12,496 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: AUB751736
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, NR 3 PYLON LOWER AFT FAIRING ASSEMBLY INBOARD SIDE SKIN CRACKED.  REPAIRED THE FAIRING SKIN IAW EA 011-5450-01-A6957,  REV IR, AND EO MD11-5450-65522-A.
